# SDR MALA110266

- Difficulty date: November 28, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 9,585 hours, 6,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHTDECK FLOOR WEB HAS CORROSION AT BS 280.  REMOVED CORROSION FROM LT FLIGHTDECK FLOOR WEB AT BS 280 IAW SRM 51-21-06 AND C/W REO 690-53-11-341.
